Alert archive / Connecticut / Special Weather Statements in 2021
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 17, 2021, 9:47 PM EDT. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2021, 9:47 PM EDT (01:47 UTC)
- Expired
- Jul 17, 2021, 10:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Albany, NY
The radar
The Brookhaven radar (KOKX), 110 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1431 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
018
WWUS81 KALY 180147
SPSALY
Special Weather Statement
National Weather Service Albany NY
947 PM EDT Sat Jul 17 2021
CTZ001-013-MAZ025-180215-
Southern Litchfield-Northern Litchfield-Southern Berkshire-
947 PM EDT Sat Jul 17 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL LITCHFIELD AND
SOUTHEASTERN BERKSHIRE COUNTIES...
At 947 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Norfolk to near Torrington to near
Woodbury Center. Movement was northeast at 25 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Torrington, Thomaston, New Hartford, Norfolk, Litchfield,
Sandisfield, Northwest Harwinton, Oakville, Terryville, Winsted, New
Hartford Center, Woodbury Center, Watertown, Plymouth, Woodbury,
Harwinton, Bethlehem, Goshen, Morris and New Marlborough.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4151 7328 4176 7325 4216 7328 4218 7303
4214 7303 4215 7307 4209 7307 4204 7306
4204 7301 4197 7303 4197 7289 4189 7294
4181 7295 4180 7302 4164 7298 4157 7309
4156 7316 4153 7316 4151 7321
TIME...MOT...LOC 0147Z 235DEG 22KT 4204 7319 4180 7317 4161 7319
$$
FrugisWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 17, 7:08 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jul 17, 7:08 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
708 PM EDT Sat Jul 17 2021
.SYNOPSIS...
An approaching upper level low pressure system will keep our
weather rather unsettled with occasional showers and some
thunderstorms across eastern New York and western New England.
The rainfall could be heavy at times and result in additional
flooding, especially where heavy rain has already occurred. Then
a cold front approaches on Tuesday with additional threat of
showers and thunderstorms.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
...Severe Thunderstorm Watch #382 remains until 11 PM for
Schoharie County, Albany County, Rensselaer County, Berkshire
County and points southward...
...Flash Flood Watch for eastern New York and western New
England with the exception of the southern Adirondacks through
noon Sunday...
MESOSCALE UPDATE...Robust convection across the southern
portions of our CWA appears to be running out of deeper surface
based CAPES as the quasi-stationary boundary is beginning to
lift northward toward a more stable environment. The severe
weather potential is slowly waning as we transition toward the
moderate-heavy rainfall event. Upper cyclonic curved jet, H300,
just north of Lake Ontario with increasing entrance region
dynamics and ageostrophic lift was underway. H850 moisture
transport vectors from the south-southwest and magnitudes
increasing with PWAT values close to 2 inches was moving into
the region. Per hires guidance and synoptic trends, expect the
rainfall and embedded convection to increase in coverage across
the region. Flooding/Flash Flooding may increase soon as do
adhere to later updates. We thank those whom sent us valuable
reports thus far!
Main updates were to PoP/Wx grids and QPF forecasts from latest
mesoscale models and WPC.
Prev Disc...
High PWAT anomalies and mesoscale boundaries across the region
with daytime heating with approaching upper trough are all
resulting in the active weather across the CWA. Of note, sea
breeze boundary and warm front south of Albany are quite active
as impressive instability gradient was in place. Values of zero
to over 2K J/Kg across the southern counties with equally
impressive low level lapse rates over 7.5 C/Km across Ulster,
Dutchess and Litchfield Counties. For tonight, near and short
term guidance all suggest the upstream trough and mesoscale
boundaries will converge across eastern New York later this
evening and spread into western New England overnight. Due to
warm precipitation processes with warm cloud depths, effective
rainfall producing events are to be expected. We will keep the
Flash Flood Watch in place with no changes at this time. Further
north of I90, rather stable atmosphere with some potential of
deformation to evolve late tonight, however, flash flood
potential appears rather lower at this time. See hydro section
below for additional details. Overnight lows generally into the
60s.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
Rather slow moving upper trough axis and 925-850 moisture
transport from the southwest continues, additional periods of
rain/showers/t-storms are to be expected. Furthermore,
deformation axis is forecast to be in the vicinity of the Dacks
as model QPF vary significantly at this time. So placement of
where the heavier rainfall occurs remains rather low. Otherwise,
as per local research shows, these upper lows offer forecast
challenges that become more apparent as the event unfolds. So we
will keep scattered PoPs in the forecast as per WPC Excessive
Rainfall Outlook, we will expand the 'marginal risk' through
most of the CWA on Sunday. Highs generally into the 60s across
the terrain to 70s for valley locations.
This upper trough/low is forecast to move overhead Sunday night.
Nocturnal convection along with deformation axis as PWATs remain
above 1.50", additional threat for heavy rainfall does exist.
Locations southeast of Albany appear a dry slot of sorts may
limit coverage and intensity as we will lower PoPs somewhat.
Overnight lows into the upr 50s across the terrain to lower half
of the 60s for valley locations.
Monday, NCEP Model Suite and international guidance all agree
with overall trends of the initial slow departure of this upper
low with a gradual increase in its forward propagation through
the afternoon hours. This should aid with a decrease in coverage
and intensity of the convection, but, we will need to watch for
some upslope convection into the Taconics, southern Greens and
Berkshires with these departing lows. Highs Monday afternoon a
bit cooler with cloud coverage with mainly 70s and a slight dip
in those dewpoints as well.
Monday night, narrow ridge of high pressure and rising heights
aloft should make for a tranquil, albeit brief, period of
weather for the region. Some patchy fog will be possible under
variable cloud coverage as overnight lows range between 55F-65F
across the region.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
The main theme in the long term is developing upper-level troughing
across the region along with at least a couple of passing storm
systems bringing the chance for some showers and possible
thunderstorms.
Tuesday will be the warmest day of the period as a warm and humid
air mass will be in place ahead of the approaching upper-level
trough and surface cold front. High temperatures Tuesday will reach
the 70s and 80s with dewpoints in the 60s. This should result in
1000-2000 J/kg of CAPE and could result in some organized activity.
We are not outlooked for severe weather at this time but will
monitor trends in the coming days. In addition, rainfall intensity
looks to be lower compared to recent days. Showers will linger
Tuesday night and Wednesday before the front completely departs the
area to the east. With the extra clouds and showers, high
temperatures Wednesday will range from the upper 60s in the higher
terrain to around 80 in the mid-Hudson Valley.
Another cold front is progged to pass across the region sometime
Thursday and Friday with another period of showers and thunderstorms
with Saturday possibly staying dry. Highs Thursday through Saturday
will range from the upper 60s to around 80 each day.
Lows during the period will be mainly in the 50s, except the mid-50s
to mid-60s Tuesday night.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Through 00z/Mon...An approaching storm system will continue to bring
periods of rain this evening with a lingering thunderstorm still
possible at KPOU. Variable flight conditions from MVFR/VFR outside
of rain and thunderstorms to IFR/MVFR in rain and/or thunderstorms
are expected until about 06z/Sun.
After 06z/Sun, rain activity will become more isolated to scattered
in nature and continue on and off through the rest of the TAF
period. Ceilings will be mainly IFR/MVFR with visibilities likely
fluctuating between MVFR/VFR in and out of showers. Some of these
showers could contain moderate to locally heavy rainfall. KPOU may
have ceilings lift back to VFR after 18z/Sun.
Wind will be variable (though most times out of the north to
northeast) at 10 kt or less through the period.
Outlook...
Sunday Night: Moderate Operational Impact. Scattered SHRA...TSRA.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.
Monday Night: Low Operational Impact. NO SIG WX.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Low Operational Impact. Slight Chance of SHRA.
&&
.FIRE WEATHER...
An approaching upper level low pressure system will keep
our weather rather unsettled with occasional showers and some
thunderstorms across eastern New York and western New England.
The rainfall could be heavy at times and result in additional
flooding, especially where heavy rain has already occurred. Then a
cold front approaches on Tuesday with additional threat of showers
and thunderstorms.
High RH values tonight will exceed 90 percent with chances for
rain and thunderstorms. These elevated levels remain in the
forecast on Sunday as well with additional showers and
thunderstorms. A light northerly wind or variable direction at
speeds less than 10 mph.
&&
.HYDROLOGY...
Flash flooding and some river flooding issues remain a concern
the remainder of this weekend.
Showers and thunderstorms with rainfall rates exceeding an inch
per hour have already occurred to the south of Albany. Later
tonight, additional moderate to heavy rainfall are expected.
Antecedent soils conditions are wet which has lowered Flash
Flood Guidance, especially in parts of the Taconics, Berkshires
and southern Vermont. A Flash Flood Watch remains in effect until
noon on Sunday.
Forecast points along the Housatonic River Basin remain elevated
due to recent heavy rainfall and some points are forecast to
reach flood stage Sunday night into Monday. The Mohawk and
Hudson Rivers also remain elevated. Exactly where and how
quickly the heaviest rain falls will determine which rivers
respond. In addition, topographically enhancements may lead to
locally higher rainfall amounts, especially in parts of the
eastern Catskills and southern Adirondacks. We will continue to
collaborate with the Northeast River Forecast Center to ensure
the river forecasts reflect the latest trends.
A brief break in the wet weather is possible Sunday night into
Monday.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through Sunday morning for CTZ001-013.
NY...Flash Flood Watch through Sunday morning for NYZ038>041-043-
047>054-058>061-063>066-082>084.
MA...Flash Flood Watch through Sunday morning for MAZ001-025.
VT...Flash Flood Watch through Sunday morning for VTZ013>015.
&&
SYNOPSIS...BGM
NEAR TERM...BGM
SHORT TERM...BGM
LONG TERM...Rathbun
AVIATION...Rathbun
FIRE WEATHER...BGM/Speciale
HYDROLOGY...BGM/SpecialeHazardous weather outlook, Jul 17, 4:40 PM EDT, 5 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 440 PM EDT Sat Jul 17 2021 NYZ032-033-042-181100- Northern Herkimer-Hamilton-Northern Warren- 440 PM EDT Sat Jul 17 2021 This Hazardous Weather Outlook is for the southern Adirondacks in eastern New York. .DAY ONE...Tonight. A widespread moderate to heavy rainfall is expected tonight. Poor drainage flooding of low lying areas and isolated flash flooding may be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. NYZ038>041-043-048>050-082>084-VTZ013>015-181100- Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga- Northern Washington-Western Schenectady-Eastern Schenectady- Southern Saratoga-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 440 PM EDT Sat Jul 17 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for southern Vermont and the Lake George Saratoga Region, Schenectady County and the Mohawk Valley in eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a chance of thunderstorms Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay rainfall amounts and flooding to the National Weather Service in Albany New York while following all local, state and CDC guidelines. CTZ001-013-MAZ001-025-NYZ047-051>054-058>061-063>066-181100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Schoharie-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess- 440 PM EDT Sat Jul 17 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... ...SEVERE THUNDERSTORM WATCH 382 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts and the immediate Capital Region, Catskills, Taconics and mid-Hudson Valley in eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a chance of thunderstorms Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions to the National Weather Service in Albany, New York while following all local, state and CDC guidelines.
In the hours before
Local storm report, Jul 17, 8:57 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
857 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 3 SSW WINGDALE 41.61N 73.59W
07/17/2021 DUTCHESS NY FIRE DEPT/RESCUE
TREE DOWNED ON ROUTE 22 NEAR PAWLING
&&
EVENT NUMBER ALY2103670
FRUGISLocal storm report, Jul 17, 9:13 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
913 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM HEAVY RAIN DOVER PLAINS 41.75N 73.58W
07/17/2021 M2.19 INCH DUTCHESS NY TRAINED SPOTTER
2.00" IN LESS THAN 1 HOUR.
&&
EVENT NUMBER ALY2103671
ATESpecial weather statement, Jul 17, 9:23 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Albany NY
923 PM EDT Sat Jul 17 2021
CTZ001-013-180200-
Southern Litchfield-Northern Litchfield-
923 PM EDT Sat Jul 17 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LITCHFIELD COUNTY...
At 923 PM EDT, a strong thunderstorm was located near New Milford,
moving northeast at 25 mph.
Wind gusts up to 50 mph are possible with this storm.
This storm will be near...
Woodbury Center around 935 PM EDT.
Oakville around 945 PM EDT.
Litchfield around 950 PM EDT.
Thomaston around 955 PM EDT.
Northwest Harwinton and Terryville around 1000 PM EDT.
Other locations impacted by this storm include Torringford,
Hotchkissville, Haight Vineyard, Pequabuck, Reynolds Bridge,
Candlewood Trails, Pomeraug, Lower Merryall, Marble Dale and
Harwinton.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4149 7337 4151 7339 4149 7344 4152 7344
4163 7350 4165 7349 4183 7308 4168 7299
4164 7298 4163 7302 4161 7302 4161 7306
4159 7306 4159 7308 4157 7309 4156 7316
4151 7316 4151 7332 4149 7333 4147 7332
TIME...MOT...LOC 0123Z 240DEG 24KT 4160 7333
FrugisLocal storm report, Jul 17, 9:41 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
941 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM TSTM WND DMG 1 SSE RED OAKS MILL 41.65N 73.87W
07/17/2021 DUTCHESS NY 911 CALL CENTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER ALY2103672
ATELocal storm report, Jul 17, 9:47 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
947 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND DMG 1 SSE RED OAKS MILL 41.65N 73.87W
07/17/2021 DUTCHESS NY 911 CALL CENTER
TREES AND WIRES DOWN.
&&
CORRECTED EVENT TIME
EVENT NUMBER ALY2103672
ATESpecial weather statement, Jul 17, 9:47 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
947 PM EDT Sat Jul 17 2021
CTZ001-013-MAZ025-180215-
Southern Litchfield-Northern Litchfield-Southern Berkshire-
947 PM EDT Sat Jul 17 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL LITCHFIELD AND
SOUTHEASTERN BERKSHIRE COUNTIES...
At 947 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Norfolk to near Torrington to near
Woodbury Center. Movement was northeast at 25 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Torrington, Thomaston, New Hartford, Norfolk, Litchfield,
Sandisfield, Northwest Harwinton, Oakville, Terryville, Winsted, New
Hartford Center, Woodbury Center, Watertown, Plymouth, Woodbury,
Harwinton, Bethlehem, Goshen, Morris and New Marlborough.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4151 7328 4176 7325 4216 7328 4218 7303
4214 7303 4215 7307 4209 7307 4204 7306
4204 7301 4197 7303 4197 7289 4189 7294
4181 7295 4180 7302 4164 7298 4157 7309
4156 7316 4153 7316 4151 7321
TIME...MOT...LOC 0147Z 235DEG 22KT 4204 7319 4180 7317 4161 7319
FrugisThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:04 PM EDT | Special Weather Statement | ALY | Dutchess | 26 min |
| Jul 17, 8:12 PM EDT | Flash Flood Warning | ALY | Dutchess | 3 hr |
| Jul 17, 8:32 PM EDT | Special Weather Statement | ALY | Dutchess | 28 min |
| Jul 17, 8:40 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 65 min |
| Jul 17, 8:48 PM EDT | Special Weather Statement | ALY | Ulster | 27 min |
| Jul 17, 8:57 PM EDT | Areal Flood Advisory | ALY | Columbia | 3 hr |
| Jul 17, 9:23 PM EDT | Areal Flood Advisory | ALY | Rensselaer | 3 hr |
| Jul 17, 10:03 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess | 117 min |
| Jul 17, 10:35 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 115 min |
| Jul 17, 11:18 PM EDT | Areal Flood Advisory | ALY | Dutchess | 117 min |
| Jul 18, 5:29 AM EDT | Areal Flood Advisory | ALY | Herkimer | 96 min |
| Jul 18, 3:59 PM EDT | Areal Flood Advisory | ALY | Columbia | 3 hr |
| Jul 18, 4:06 PM EDT | Areal Flood Advisory | ALY | Greene, Schoharie | 6 hr |
| Jul 18, 4:49 PM EDT | Flash Flood Warning | ALY | Columbia | 3 hr |
| Jul 18, 5:27 PM EDT | Areal Flood Advisory | ALY | Columbia | 3 hr |
| Jul 18, 5:58 PM EDT | Special Weather Statement | ALY | Berkshire | 62 min |
| Jul 18, 6:13 PM EDT | Areal Flood Advisory | ALY | Berkshire | 3 hr |
| Jul 18, 6:23 PM EDT | Flash Flood Warning | ALY | Berkshire | 3 hr |
| Jul 18, 6:42 PM EDT | Flash Flood Warning | ALY | Berkshire | 3 hr |
| Jul 17, 9:12 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 3 hr |
| Jul 17, 9:23 PM EDT | Special Weather Statement | ALY | 37 min | |
| Jul 17, 10:46 PM EDT | Flash Flood Warning | ALY | Northwest Hills Planning Region | 2 hr |
| Jul 17, 11:33 PM EDT | River Flood Warning | ALY | Northwest Hills Planning Region | 21 days |
| Jul 18, 12:28 AM EDT | Special Weather Statement | ALY | 32 min | |
| Jul 18, 1:02 AM EDT | Flash Flood Warning | ALY | Northwest Hills Planning Region | 3 hr |
| Jul 18, 2:06 AM EDT | River Flood Warning | ALY | Northwest Hills Planning Region | 4 days |
| Jul 18, 8:16 AM EDT | River Flood Warning | ALY | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 26 hr |
Nearby
Special Weather Statements in Connecticut, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.